MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D

KARL STORZ SE & CO. KG TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Model Number 26616ACA
Medical Device Problem Codes Poor Quality Image (1408); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the endoscope image was blurry during procedure.It appeared as if the autofocus of the camera was not performing well.External monitors showed the same blur.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was not sent to the karl storz assessment and repair department for inspection.The error description provided by the customer, "blurred image", could not be confirmed.A precise analysis of the cause cannot be carried out, as the tipcam mentioned is not available to us for closer examination.Possible causes for the blurring at the edges described by the customer may be contamination or damage in the optical area.At this point in time, we are unable to determine the cause of image impairment.If the optics are made available to us for analysis, the report will be reopened, and an investigation will be carried out.According to the ifu visual as well as functionality should always be checked before every use to avoid injuries and damages to the product.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23884892
Report Number9610617-2025-02428
Device Sequence Number20026703
Product Code OWN
UDI-Device Identifier04048551426180
UDI-Public04048551426180
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K212695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26616ACA
Device Catalogue Number26616ACA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown